On DIS Wilson coefficients in N=4 super Yang-Mills theory

Bianchi, L., Forini, V. & Kotikov, A. V. (2013). On DIS Wilson coefficients in N=4 super Yang-Mills theory. Physics Letters B, 725(4-5), pp. 394-401. doi: 10.1016/j.physletb.2013.07.013

Text - Published Version
Available under License Creative Commons Attribution.

Download (218kB) | Preview


In this Letter we evaluate Wilson coefficients for “deep inelastic scattering” (DIS) in N = 4SYMtheory at NLO in perturbation theory, using as a probe an R -symmetry conserved current. They exhibit uniform transcendentality and coincide with the piece of highest transcendentality in the corresponding QCD Wilson coefficients. We extract from the QCD result a NNLO prediction for the N = 4SYMWilson coefficient, and comment on the features of its Regge limit asymptotics.

Item Type: Article
Additional Information: © 2013 Elsevier B.V. All rights reserved. This is a open access article published under Creative Commons Attribution 3.0 license.
Divisions: School of Engineering & Mathematical Sciences
URI: http://openaccess.city.ac.uk/id/eprint/19726

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics